Author Topic: havin anxiety After Drinking like 4 shots of Vodka,Lil Smirnoff,Cannibis 4 Hits  (Read 1892 times)

[Buddie]

On .75mg Klonopin And 150 Zoloft Im Have Anxiety And Im Feelin Wierd And Nausea After I Drank I Didnt drink like anything either... any one wanna help me out... im feelin wierd.... i finished da vodka there was like nothing in it and tried lil smirnoff no more than what fills up te a beer can... i took 4 hits of cannibis. :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Dude hope you are still alive......
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Both benzodiazapines and SSRIs should come with warnings that alcohol should be avoided, similarly taking a psychoactive narcotic, which is known to exacerbate psychiatric disorders, should also be avoided.

If you feel you are having an adverse reaction to taking these substances whilst on psychiatric medications, please consider  seeking professional medical advice.



This is exactly the kind of thing that can happen when people self medicate.  Please take care.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hi there DJ!
Hope you're feeling better today!  If so, consider it a learning experience.
If not, you may want to check in with your doctor, as [...] suggested.

Benzos and alcohol are a potent and dangerous mix and strongly contraindicated, as they both effect the same part of the brain.  Cannabis is also known to increase anxiety in some people.
Please take care DJ :)


Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

On .75mg Klonopin And 150 Zoloft Im Have Anxiety And Im Feelin Wierd And Nausea After I Drank I Didnt drink like anything either... any one wanna help me out... im feelin wierd.... i finished da vodka there was like nothing in it and tried lil smirnoff no more than what fills up te a beer can... i took 4 hits of cannibis. :(

I would stay far away from alcohol and cannabis for quite some time if I were you.  It is a very bad idea to mix such potent materials with benzos and SSRI's, and it clearly did not agree with you.  It is also potentially very dangerous.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Just in case anyone is concerned, this user PMd me 2 hours after their original post to tell me they were feeling better.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

still not feelin good a lil better not drink anymore until im off my meds horrible days feel like an idiot... anxiety high n lil sad... dam that was retarded...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

It's good to know you're okay, most of us have found there isn't anything that will help us feel better, our best friend is time.  I hope you'll hang around a little more, get to know some of your Buddies, and learn what they do to make this process a little easier.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

still not feelin good a lil better not drink anymore until im off my meds horrible days feel like an idiot... anxiety high n lil sad... dam that was retarded...

(((DJ)))
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

still not feelin good a lil better not drink anymore until im off my meds horrible days feel like an idiot... anxiety high n lil sad... dam that was retarded...

Hey DJ!
I'm very glad you survived! :)

Everyone makes mistakes, especially when we are desperate for some type of relief.
I think you made a wise decision to hold off on the alcohol until you're off the meds  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.